Diagnosed with GAD several months back. Started on Lexapro and was put on Klonopin .5 2x daily. After 2 weeks dropped down to .5 1x per day. So after a month, went to .25 1x daily for a week, then .125 1x daily for a few days. Have been completely off for a week. Continuing on Lexapro. The odd thing is I’m feeling terrible and appears that some withdrawal symptoms are occurring. Could I bring going through withdrawal from such small doses for a short period of time? I’m having surgery Friday and don’t know if the withdrawal symptoms are “true” withdrawal, or anxiety from pending surgery. Any feedback and insight would be greatly appreciated. Thanks!
I feel your pain. I was on Klonopin for almost a decade at a very high dose. Finally, it got to a point where I just felt like I was going through Dementia or Alzheimer's. Weaning off of Klonopin was the most difficult, excruciating and frustrating experience and in my life. The withdrawal symptoms are 100% real. All I can say is hang in there. I'm so sorry you're going through this withdrawal. I can't remember how long it took, but it will eventually get better.
Yes, it is probably still withdrawal. Benzodiazepams, like Klonopin, will continue to give you withdrawal symptoms, even if you cut down to the teeniest dose. As long as there is ANY amount of Klonopin in your system, you will feel horrible. I went through the same thing, and I am sorry to say, I can no longer sleep without 1 mg. (which is what a sleep specialist/pulmonologist gave it to me for, in the first place. ) You'd have to stop altogether, feel horrible, and wait it out. I feel for you, I really do.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.